71652members
375875posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Swollen ankles while on palbociclib and faslodex

5 REPLIES 5
Camilleri
Member

Re: Swollen ankles while on palbociclib and faslodex

Hi hope all goes well for you , my scan showed stable cancer which is good and my tumour rate going down so working for me thank god , are you also on faslodex injection and bone injection. My cancer was in breast then spread to back ribs . Big hugs back .

Pesto
Member

Re: Swollen ankles while on palbociclib and faslodex

Hi Camilliri

 

Thank you so much for your reply.

 

I am on 125 and my last scan seems to show a slight improvement re boob mass, I am inclined to keep on same for the mo.  Been on for 2 cycles so far.  I will keep an eye on them  after your info.  If they get a lot worse I will mention them and keep my fingers crossed.

 

Big hugs 

Camilleri
Member

Re: Swollen ankles while on palbociclib and faslodex

Thank you for your reply , are you on 100mg or 125mg capsules, I was on 125mg but because of the swollen of my Ankles my oncology dr has now put me on 100 mg still a bit swollen but not has bad . I have now been on palbociclib since October 2020 .

Pesto
Member

Re: Swollen ankles while on palbociclib and faslodex

Hi

 

I finished today my second 21 of palbociclib, and yes I have noticed over last few days my feet are swelling slightly, not painfully yet but am keeping an eye on them.  I wonder f there is a link ?

 

keep smiling 

 

 

ZoeK_BCN
Community Manager

Re: Swollen ankles while on palbociclib and faslodex

Hi Camilleri,

Thank you for your post.

I am sorry you haven't had any response yet. I am hoping that my response will help our members to find your post and share their experience and advice. 

Please remember that for any clinical questions our breast care nurses are here and happy to talk things through.

Sending you our best wishes,

Zoe

Camilleri
Member

Swollen ankles while on palbociclib and faslodex

Hi 

has any one experience swollen ankles while on these meds , it only happens to me in the evenings , I’m on my 2nd circle of 125mg was on 100gm and that was fine , have told my doctor she said we need to keep eye on it .